Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
latteblack

For me, Dan's Moisturizer causes REDNESS

Recommended Posts

Over the past 2 weeks, my redness only started showing after i applied Dan's moisturizer. This morning, i stopped applying BP in the morning as i wanted to give my skin some time to 'rest', as i thought the bp was the one causing the redness.

But when i applied the moisturizer, the redness got worse. I was shocked, and 2 hours ago i bought Neutrogena Moisturizer for combination skin, non comedogenic. i just did my regimen 1 hour ago, and my skin on my face is finally the same tone as the skin on my arm.

So just a shoutout to anyone out there experiencing redness even long into the regimen, try switching moisturizers!

Share this post


Link to post
Share on other sites

I have that same exact problem. The redness only occurs after I put on the moisturizer and it is around the nose/cheek area. I will have to try that moisturizer you mentioned. Where did you get it by the way?

Share this post


Link to post
Share on other sites

Has anyone tried Aveeno Ultra Calming Daily Moisturizer(spf 15)? It says its Hypoallergenic and Noncomedogenic so i was wondering if i could try this in place of Dan's Moisturizer.

Share this post


Link to post
Share on other sites

My face is the same way when i use the moisturizer my face gets pretty red the problem is i usually am on my way to work or going to bed when i do it so i don't really know how long it takes before it turns back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×